MathSciNet Relay Station
MathSciNet bibliographic data
MR2823221 40A05 (46A45)
Raj, Kuldip; Sharma, Sunil K. Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function. Acta Univ. Sapientiae Math. 3 (2011), no. 1, 97–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement